Sur la loi des temps locaux browniens pris en un temps exponentiel
Séminaire de probabilités de Strasbourg, Volume 22 (1988), p. 454-466
@article{SPS_1988__22__454_0,
     author = {Biane, Philippe and Yor, Marc},
     title = {Sur la loi des temps locaux browniens pris en un temps exponentiel},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {22},
     year = {1988},
     pages = {454-466},
     zbl = {0652.60081},
     mrnumber = {960541},
     language = {fr},
     url = {http://www.numdam.org/item/SPS_1988__22__454_0}
}
Biane, Philippe; Yor, Marc. Sur la loi des temps locaux browniens pris en un temps exponentiel. Séminaire de probabilités de Strasbourg, Volume 22 (1988) pp. 454-466. http://www.numdam.org/item/SPS_1988__22__454_0/

[1] Ph. Biane, M. Yor : Valeurs principales associées aux temps locaux browniens. Bull. Sci. Math. 2e série, 111 (1987), p. 23-101. | Zbl 0619.60072

[2] A.N. Borodin : Distribution of integral functionals of Brownian motion. Zap. Naucn. Sem. LOMI 119 (1982), p. 19-38. (In Russian). | Zbl 0491.60082

[3] G. Kallianpur, C. Striebel : Estimation of stochastic systems : arbitrary system theorems with additive white noise observation errors. Ann. Math. Stat. 39 (1968), p. 785-801. | Zbl 0174.22102

[4] F.B. Knight : Random walks and the sojourn density process of Brownian motion. Trans. Amer. Math. Soc. 107 (1963), p. 56-86. | Zbl 0119.14604

[5a] J.F. Le Gall, M. Yor : Excursions browniennes et carrés de processus de Bessel. C.R.A.S., t. 303, Série I, n° 3 (1986), p. 73-76. | Zbl 0589.60070

[5b] J.F. Le Gall, M. Yor : Sur certaines lois limites intervenant dans l'étude des enlacements du mouvement brownien dans R3. En préparation.

[6] P.A. Meyer : Sur un problème de filtration. Séminaire de Probabilités VII. Lect. Notes in Maths. 321. Springer (1973). | Numdam | Zbl 0262.60028

[7] D.B. Ray : Sojourn times of a diffusion process. Illinois J. Math. 7 (1963), p. 615-630. | Zbl 0118.13403

[8] L.C.G. Rogers, D. Williams : Diffusions, Markov Processes and Martingales. Vol. 2 : Itô Calculus. Wiley (1987). | Zbl 0627.60001

[9] D. Williams : Path decomnosition and continuity of local time for one dimensional diffusions. Proc. London Math. Soc. (3), 28 (1974), p. 738-768. | Zbl 0326.60093

[10] K. Itô, H.P. Mc Kean : Diffusion processes and their sample paths. Springer (1965). | Zbl 0127.09503

[11] E. Csaki, A. Földes : A note on the stability of the local time of a Wiener process. Stochastic Processes and their applications, 25 (1987), p. 203-213. | Zbl 0631.60072